# SDR SWAA001012

- Difficulty date: June 2, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 7,307 hours, 4,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS TRACK COVER CRACKED AT ROWS 7,12, 20 AND 22.  REMOVED AND REPLACED TRACK COVERS PER MM.
